# SDR AALA202302274986

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 61,206 hours, 25,439 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Filter
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SYSTEM A AND B QUANTITY 80 PERCENT IN CRUISE. 1 HOUR LATER SPLIT 64/104. 1 HOUR LATER SYSTEM B STARTED DROPPING 1/10 MIN  70 PERCENT WENT TO 0 PERCENT IN 1 MINUTE SYSTEM B PRESSURE NORMAL UNTIL FLAPS EXTENDED. REMOVED AND REPLACED ELEVATOR FEEL COMPUTER FILTER.
